Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Bypass surgery done. Prescribed ceruvin-a, metolar-xr, avas, fatigue, bone dryness. Side effects of medication?

Hello Sir, My father went from Bypass surgery a yr ago n medicines they are taking are Ceruvin A (Morning), metolar Xr 50 (Morning) n in the night Avas 20.... i want to know regarding these medicnes n dad feel nose dry n fatigue n bones dryness are these the sideeffects of medicines n they fart also v much ..... please advise me wat should be done.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
metolar is famous for severe fatigue and flatulance and dry nose
avas famous for bone dryness and nasopharngitis drynes ceruvin has no side effect u described
advice: change avas with simvastatin and metolar with bisoprolol and hope your problems will be solved
all drugs are necessary for post by pass surgery get alternative i described
take care
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor